# SDR 2008UALA04288

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,095 hours, 8,868 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: O-Ring
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN PRESSURE READ LOW.  SUSPECT LEAKING O-RING.  REPLACED O2 BOTTLE OP AND LEAK CHECK GOOD.  ACFT OK FOR SERVICE.
